# SDR UIEA200500068

- Difficulty date: April 26, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650E2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL STRUCTURE ON INTERIOR OF FUSELAGE CHORD CRACKED AT BS 340, WL 200, LBL 10.  REPAIRED IAW MFG MM.  (K)
